# SDR USAA2013081200026

- Difficulty date: August 6, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 40,225 hours, 22,555 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Rt Elevator
- Component: Elevator, Airbus
- Component part number: D55280001005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C11 CHECK, FOUND WATER INGRESSION ON RT ELEVATOR UPPER SURFACE APPROX. BETWEEN 7.625" TO 15.5" FORWARD OF T/E & BETWEEN 11.75" TO 14.5" FROM INBD EDGE.  REPAIRED RT ELEVATOR UPPER SKIN IAW SRM 55-21-11, FIG 207. & EA 205455.
